Duke Mathematical Journal

Oscillatory integrals and maximal averages over homogeneous surfaces

Alex Iosevich and Eric Sawyer

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 82, Number 1 (1996), 103-141.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077244841

Digital Object Identifier
doi:10.1215/S0012-7094-96-08205-8

Mathematical Reviews number (MathSciNet)
MR1387224

Zentralblatt MATH identifier
0898.42004

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory

Citation

Iosevich, Alex; Sawyer, Eric. Oscillatory integrals and maximal averages over homogeneous surfaces. Duke Math. J. 82 (1996), no. 1, 103--141. doi:10.1215/S0012-7094-96-08205-8. http://projecteuclid.org/euclid.dmj/1077244841.


Export citation

References

  • [B] J. Bourgain, Averages in the plane over convex curves and maximal operators, J. Analyse Math. 47 (1986), 69–85.
  • [BNW] J. Bruna, A. Nagel, and S. Wainger, Convex hypersurfaces and Fourier transforms, Ann. of Math. (2) 127 (1988), no. 2, 333–365.
  • [CM1] M. Cowling and G. Mauceri, Inequalities for some maximal functions. II, Trans. Amer. Math. Soc. 296 (1986), no. 1, 341–365.
  • [CM2] M. Cowling and G. Mauceri, Oscillatory integrals and Fourier transforms of surface carried measures, Trans. Amer. Math. Soc. 304 (1987), no. 1, 53–68.
  • [DCI1] L. DeCarli and A. Iosevich, A restriction theorem in codimension two, to appear in Illinois Math J.
  • [FR] E. B. Fabes and N. M. Riviere, Singular intervals with mixed homogeneity, Studia Math. 27 (1966), 19–38.
  • [Gr] A. Greenleaf, Principal curvature and harmonic analysis, Indiana Univ. Math. J. 30 (1981), no. 4, 519–537.
  • [GS] V. Guillemin and S. Sternberg, Geometric asymptotics, American Mathematical Society, Providence, R.I., 1977.
  • [Hl] E. Hlawka, Über Integrale auf konvexen Körpern. I, Monatsh. Math. 54 (1950), 1–36.
  • [Ho]1 L. Hörmander, The analysis of linear partial differential operators. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 256, Springer-Verlag, Berlin, 1983.
  • [Ho]2 L. Hörmander, The analysis of linear partial differential operators. II, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 257, Springer-Verlag, Berlin, 1983.
  • [Ho]3 L. Hörmander, The analysis of linear partial differential operators. III, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 274, Springer-Verlag, Berlin, 1985.
  • [Ho]4 L. Hörmander, The analysis of linear partial differential operators. IV, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 275, Springer-Verlag, Berlin, 1985.
  • [I1] A. Iosevich, Maximal operators associated to families of flat curves and hypersurfaces, thesis, UCLA, 1993.
  • [I2] A. Iosevich, Maximal operators associated to families of flat curves in the plane, Duke Math. J. 76 (1994), no. 2, 633–644.
  • [I3] A. Iosevich, Averages over homogeneous hypersurfaces in $R^3$, to appear in Forum Math.
  • [MSSO] G. Mockenhaupt, A. Seeger, and C. D. Sogge, Local smoothing of Fourier integral operators and Carleson-Sjölin estimates, J. Amer. Math. Soc. 6 (1993), no. 1, 65–130.
  • [NSW] A. Nagel, A. Seeger, and S. Wainger, Averages over convex hypersurfaces, Amer. J. Math. 115 (1993), no. 4, 903–927.
  • [RS] F. Ricci and E. M. Stein, Harmonic analysis on nilpotent groups and singular integrals. III. Fractional integration along manifolds, J. Funct. Anal. 86 (1989), no. 2, 360–389.
  • [Se] J. B. Seaborn, Hypergeometric functions and their applications, Texts in Applied Mathematics, vol. 8, Springer-Verlag, New York, 1991.
  • [SSoSt] A. Seeger, C. D. Sogge, and E. M. Stein, Regularity properties of Fourier integral operators, Ann. of Math. (2) 134 (1991), no. 2, 231–251.
  • [So1] C. D. Sogge, Fourier integrals in classical analysis, Cambridge Tracts in Mathematics, vol. 105, Cambridge University Press, Cambridge, 1993.
  • [So2] C. D. Sogge, Maximal operators associated to hypersurfaces in $R^n$ with at least one nonvanishing principal curvature, to appear in Miraflores Conference Proceedings.
  • [SoSt] C. D. Sogge and E. M. Stein, Averages of functions over hypersurfaces in $\bf R\sp n$, Invent. Math. 82 (1985), no. 3, 543–556.
  • [St1] E. M. Stein, Beijing lectures in harmonic analysis, Annals of Mathematics Studies, vol. 112, Princeton University Press, Princeton, NJ, 1986.
  • [St2] E. M. Stein, Maximal functions: Poisson integrals on symmetric spaces, Proc. Nat. Acad. Sci. U.S.A. 73 (1976), no. 8, 2547–2549.
  • [St3] E. M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, vol. 43, Princeton University Press, Princeton, NJ, 1993.